# SDR UPS03840725

- Difficulty date: May 5, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3649114U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  MAIN CABIN CORRODED FITTING CENTER WING BOX TO SHEAR WEB ATTACH FITTING STA  920 RBL 66 APX.  REMOVED AND REPLACED FITTING AND INSTALLED IAW DC8 SRM 51-3-2 AND 51-1-20D.
